MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND (01)04033817901068(11)180806(21)60S22986; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND (01)04033817901068(11)180806(21)60S22986; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 ERC TUBING CLAMP 620MM
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova deutschland manufactures the erc, the event occurred in united states.Livanova field service engineer confirmed the issue, and to solve it, the affected device has been replaced with a new clamp.A review of the device¿s service history confirmed that no similar events have been communicated to livanova since manufacturing date.A review of complaints database did not identify any trends associated with this type of fault.Based on the available evidence, the most likely root cause is associated with progressive wear of the electro mechanical device.This wear could have been initiated or accelerated by specific use conditions at the customer site, including situations that may be unintended, occasional, or not consistently repeated such as unexpected movements or accidental liquid penetration that can produce cumulative effects over time.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
Livanova deutschland received a report that the electronic remote clamp erc installed on s5 hlm system showed an error message indicating that the device was defective.There was no patient involvement.

Brand Name
(01)04033817901068(11)180806(21)60S22986
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 
MDR Report Key24470077
Report Number9611109-2026-90067
Device Sequence Number18699593
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSRD S5 ERC TUBING CLAMP 620MM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Initial Report FDA Received Date02/27/2026
Date Device Manufactured08/06/2018
Usage of Device A
Patient Sequence Number1
Patient SexUnknown